# SDR IPXA2017032915652

- Difficulty date: March 16, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA8414503
- Condition: Corroded
- Location: Bs 1801
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO, LONGERON 35R AT BS 1801 CORRODED.  REPAIRED THE LONGERON IAW SRM 53-00-05, REPAIR 1, FIGURES 201 & 202.  MAJOR.
